Atripla side effects
Mar 21, 2011
Im 30 years old and have been HIV+ co infected with HEP B, taking ATRIPLA almost for 2 years (My viral load is undetectable and CD-4 is almost 500). The first year the side effects were huge, strange vivid dreams, dizziness and anxiety. Lately my side effects have disappeared but now I have a very light skin rash on arms, stomach and legs (only after a shower). My questions are: Is ATRIPLA still working on me even though I havent any side effect? (No more strange dreams or dizziness). Should I ask my doctor for treatment on the skin rash? or it might disappear suddenly with time as the other side effects? Thanks a lot for your help and congrats for the forum.
Response from Dr. Young
Hello; thanks for your post and kind words.
A new skin rash after 2 years of meds would be difficult to attribute to Atripla, but sounds like a talk with your doctor might help sort out what the cause might be.
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Treated For Herpes How Long Before The Sore Go Away?
- When Can You Exercise After Having Shingles?
- What Kind Of Antibiotics Can You Use To Treat Shingles?
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What Can You Put On Herpes Sore To Stop The Itch?
- What Are All The Ways You Can Get Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.